MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 82-3832
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim valve was returned for evaluation.Device history record (dhr) - lot 3276913 conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected, the silicone housing was cut/torn around the siphon guard, complaint is confirmed.The siphon guard was visually inspected marks were found in the siphon guard.The root cause for the problem reported by the customer, ¿the hakim valve was found broken through "ct "check.¿ is probably due to wrong handling, as noted in the "ifu": silicone has a low cut/tear resistance.Do not use sharp instruments when handling the silicone valve or catheter, use shod forceps.Cuts or abrasions from sharp instruments may rupture or tear the silicone components.
 
Event or Problem Description
A facility reported hakim programmable valve was implanted in a patient on (b)(6) 2019, the patient recovered well after the procedure.Several months after the procedure, the patient felt not well, and the hakim valve was found broken through ct imaging.The patient was taken to surgery on (b)(6) 2021 for a shunt revision procedure and implanted with another of the same valve, 823832.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key12216556
Report Number3013886523-2021-00326
Device Sequence Number14329932
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)231031(10)3276913
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number82-3832
Device Catalogue Number823832
Device Lot Number3276913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1